Ileo-caecal ulceration associated with the use of diclofenac slow release

Hudson, N, Wilkinson, M J, Swannell, A J, Steele, R J and Hawkey, C J (1993) Ileo-caecal ulceration associated with the use of diclofenac slow release. Alimentary Pharmacology and Therapeutics, 7 (2). pp. 197-200. ISSN 0269-2813

Full text not available from this repository. (Request a copy)

Abstract

A 38-year-old man with seropositive arthropathy on long-standing treatment with diclofenac slow release presented with abdominal pain, diarrhoea and anaemia. Upper gastrointestinal endoscopy and barium series were unremarkable. Five months later he presented with a right iliac fossa mass. Investigations revealed discrete ulceration in the terminal ileum and caecum confirmed at laparotomy. Other possible causes of intestinal ulceration were excluded suggesting a diagnosis of non-steroidal anti-inflammatory drug associated intestinal ulceration.

Item Type: Article
Uncontrolled Keywords: adult,delayed-action preparations,diclofenac,humans,intestinal diseases,joint diseases,male,ulcer
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: Pure Connector
Date Deposited: 23 Mar 2016 13:02
Last Modified: 25 Jul 2018 11:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/58000
DOI: 10.1111/j.1365-2036.1993.tb00090.x

Actions (login required)

View Item